Search the Community
Showing results for tags 'joint pain'.
Found 1 result
"TAPS stands for “taxane acute pain syndrome”. It is a recognized side effect of treatment with taxanes like docetaxel. It is usually characterized by muscular pain (myalgia) and joint pain (arthralgia) that starts about 24 to 48 hours after taxane treatment and then lasts for up to about 7 days. However, relatively little is known about its incidence and predisposing factors in men with prostate cancer who are being treated with taxane-based chemotherapy..................... The “New” Prostate Cancer InfoLink would suggest that the risk for TAPS is something that needs to be explained to patients prior to their chemotherapy along with guidance about (a) how to address this type of side effect should it occur and (b) the importance of reporting this side effect to their doctors." Click here to read the article from The “New” Prostate Cancer InfoLink.